# SDR CALA2021060400786

- Difficulty date: June 2, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 71,935 hours, 25,653 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112A32107
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 6" CRACK IN LEFT WING CROSS VENT DUCT LOCATED ABOVE RIB6 AT WSTA 228.25. PART HAS BEEN IDENTIFIED PER BOING DRAWING 112A3210-5 ASSY (112A3210-7, RAWSTOCK BAC1510-1378) PER SRM 57-20-03 THE TYPICAL REAPIR IS SRM 57-20-03 REPAIR 4 REPAIR FOR DAMAGE AT A RIB TO A VENT STRINGER ON THE OUTERWING. DAMAGE AT WING RIB 6 WSTA 228.25 WITH ACCESS THROUGH FUEL TANK PANEL 532AB. NEXT STEP IS TO DEFUEL ALL TANKS PER SRM 57-20-03 4. A. LOCKED FOR FERRY FLIGHT
